MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION RING ANNULOPLSTY TRICUSP CONTOUR 3D 36MM; RING, ANNULOPLASTY

MEDTRONIC HEART VALVE DIVISION RING ANNULOPLSTY TRICUSP CONTOUR 3D 36MM; RING, ANNULOPLASTY
Model Number 690R
Medical Device Problem Codes Perivalvular Leak (1457); Inadequacy of Device Shape and/or Size (1583); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that both a 36 mm tricuspid annuloplasty ring and a 32 mm tricuspid annuloplasty ring were implanted and explanted during the same procedure for unknown reasons.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that the 36 mm tricuspid annuloplasty ring was implanted and explanted as it was leaking post implant prior to the patients chest being closed.As a result the physician placed a smaller 32 mm valve which remains implanted without issue.No additional adverse patient effects were reported.  added weight and updated device code.If information is provided in the future, a supplemental report will be issued.

Brand Name
RING ANNULOPLSTY TRICUSP CONTOUR 3D 36MM
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7309905
Report Number2025587-2018-00479
Device Sequence Number10982239
Product Code KRH
UDI-Device Identifier00643169121720
UDI-Public00643169121720
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K101212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/25/2022
Device Model Number690R
Device Catalogue Number690R36
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2018
Supplement Date Received by Manufacturer03/02/2018
Initial Report FDA Received Date03/02/2018
Supplement Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight60